# SDR A6WA20124M609

- Difficulty date: November 8, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 21,812 hours, 21,023 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Gouged
- Location: Rt Mlg Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG DOOR INNER SKIN IS GOUGED.  REMOVED GOUGED SKIN, FABRICATED AND INSTALLED NEW SERVICEABLE SKIN IAW CRJ 200 SRMS 52-82-00, 51-24-21, 51-21-11, 57-25-06, 51-25-16, 51-42-13 AND 51-42-22.
